# SDR DXTR2020011301

- Difficulty date: January 13, 2020
- Submitted: January 13, 2020
- Operation: General aviation
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 2,383 hours, 1,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Fuselage
- Part time: 2,383 hours, 1,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIMG ANTI-ICE VALVE UPPER STUDS CHAFING FUSELAGE, REPAIRED IAW CESSNA REPAIR SR-680A-ATA53-22175.
